# SDR Z1RA106189

- Difficulty date: September 21, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 2,991 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES731032
- Condition: Inoperative
- Location: Blower
- Part time: 2,991 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCONDITIONING EVAP BLOWER INOPERATIVE.
